# SDR CALA2012121000855

- Difficulty date: December 8, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 47,601 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11431
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FRAME BS 867 BETWEEN STRINGER S8-S9L DURING MFEC INSPECTION.  INSTALLED REPAIR IAW EA 5310-04716, REV D OP 1.
